Alert archive / Indiana / Special Marine Warnings in 2014

Special Marine Warning 21, NWS Northern Indiana

September 5, 2014

NWS Northern Indiana issued this special marine warning at Sep 5, 2014, 4:32 PM EDT. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2014, 4:32 PM EDT (20:32 UTC)
Expired
Sep 5, 2014, 5:30 PM EDT
In force
58 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.0 in

The radar

The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1924 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WHUS53 KIWX 052032
SMWIWX
LMZ043-046-080-052130-
/O.NEW.KIWX.MA.W.0021.140905T2032Z-140905T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EDT FRI SEP 5 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  NEW BUFFALO MI TO ST JOSEPH MI...
  MICHIGAN CITY IN TO NEW BUFFALO MI...
  LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO
  MID LAKE...

* UNTIL 530 PM EDT

* AT 429 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED FROM 46
  NM NORTHWEST OF NEW BUFFALO TO 28 NM NORTHWEST OF BURNS HARBOR...
  MOVING EAST AT 45 KNOTS.

  HAZARD...WIND GUSTS IN EXCESS OF 50 KNOTS.

  SOURCE...RADAR INDICATED.

  IMPACT...OVERTURNED AND CAPSIZED BOATS.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO
  MID LAKE AROUND 450 PM EDT.
  NEW BUFFALO MI TO ST JOSEPH MI AROUND 500 PM EDT.
  MICHIGAN CITY IN TO NEW BUFFALO MI AROUND 510 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT WIND GUSTS IN EXCESS OF 50 KNOTS...HIGH WAVES...
DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.

THIS IS A POTENTIALLY DANGEROUS SITUATION...AND ALL GREAT LAKE
MARINERS AND SHIP MASTERS SHOULD CLOSELY MONITOR THIS STORM.

&&

LAT...LON 4213 8660 4210 8649 4192 8659 4183 8670
      4178 8678 4181 8696 4212 8696
TIME...MOT...LOC 2032Z 281DEG 46KT 4247 8715 4219 8707
          4195 8748

HAIL...0.00IN
WIND...50KTS

$$

JBALL
1 follow-up statement
052 
FZUS73 KIWX 052056
MWSIWX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT FRI SEP 5 2014

LMZ043-046-080-052130-
/O.CON.KIWX.MA.W.0021.000000T0000Z-140905T2130Z/
456 PM EDT FRI SEP 5 2014

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 530 PM EDT...

FOR THE FOLLOWING AREAS...
NEW BUFFALO MI TO ST JOSEPH MI...
MICHIGAN CITY IN TO NEW BUFFALO MI...
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO MID
LAKE...

AT 454 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE LOCATED FROM 37
NM NORTH OF NEW BUFFALO TO 17 NM NORTH OF BURNS HARBOR...MOVING EAST
AT 45 KNOTS.

  HAZARD...WIND GUSTS IN EXCESS OF 50 KNOTS.

  SOURCE...RADAR INDICATED.

  IMPACT...OVERTURNED AND CAPSIZED BOATS.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO MID
LAKE AROUND 510 PM EDT.
MICHIGAN CITY IN TO NEW BUFFALO MI AROUND 510 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT WIND GUSTS IN EXCESS OF 50 KNOTS...HIGH WAVES...
DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.

&&

LAT...LON 4213 8660 4210 8649 4192 8659 4183 8670
      4178 8678 4181 8696 4212 8696
TIME...MOT...LOC 2056Z 281DEG 46KT 4241 8668 4216 8651
          4189 8717

HAIL...0.00IN
WIND...50KTS

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special marine warning went out at Sep 5, 3:57 PM EDT, 35 minutes earlier.

Area forecast discussion, Sep 5, 3:57 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT FRI SEP 5 2014

.SYNOPSIS...
ISSUED AT 345 PM EDT FRI SEP 5 2014

A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO
SEVERE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 9 PM
EDT...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND
HEAVY RAIN. AHEAD OF THE FRONT TEMPERATURES HAVE RISEN INTO THE
UPPER 80S AND 90S...PUTTING HEAT INDICES AROUND 100. AS A
RESULT...A HEAT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING.
OTHERWISE...RAIN SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT. LOW TEMPERATURES WILL BE IN THE 60S. ONCE THE FRONT
PASSES...COOLER AND LESS HUMID WEATHER WILL PREVAIL. HIGHS
TOMORROW WILL BE IN THE 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014

HAVE ISSUED A ADVISORY FOR HIGH HEAT INDEX CONDITIONS WITH INDICIES
AROUND 100F THIS AFTERNOON IN THE TROPICAL TYPE OF AIRMASS. A SEVERE
THUNDERSTORM WATCH HAS ALSO BEEN ISSUED INTO THIS EVENING AS
CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER THE
FORECAST AREA WITH SPC MESOANALYSIS CAPES EXCEEDING 5000 J/KG AT
19Z. ALSO...DTX 18Z CAPE WAS OVER 5000. STORMS WERE JUST STARTING TO
BREAK THROUGH A WEAKER CAP OVER LOWER MICHIGAN AND NE IL AT MID
AFTERNOON. EXPECT THE POTENTIAL FOR SEVERE STORMS TO INCREASE LATE
THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT APPROACHES AND IS
ABLE TO BREAK THROUGH A STRONGER CAP FURTHER SOUTH. NAM 12 KM AND HI
RES ARW APPEAR TO BE HANDLING THIS SCENARIO THE BEST OF MODELS...
ALTHOUGH THE ACTUAL CAP MAY BE STRONGER THAT WHAT THE ARW IS SHOWING
OVER INDIANA. GIVEN THE HIGH CAPE...A HIGH WET BULB ZERO HEIGHT AND
LOW BULK/SHEAR...STORM ORGANIZATION LOOKS MORE MARGINAL WITH
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE GREATEST THREATS. MUCH
COOLER AND DRIER AIR WILL SPREAD INTO THE AREA FROM THE NORTHWEST
LATE TONIGHT AND SATURDAY...WITH PRECIPITATION ENDING FROM THE
NORTHWEST TO THE SOUTHEAST.

&&

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014

COOL POST FRONTAL HIGH PRESSURE SYSTEM OVER THE PLAINS AT THE START
OF THE PERIOD WILL MOVE E-NE TO THE NERN U.S. BY SUNDAY NIGHT
PROVIDING FAIR WEATHER/LIGHT WINDS WITH JUST PATCHY CU/STRATO CU
SUNDAY-MONDAY. TEMPS SHOULD BE A BIT BLO NORMAL FOR THE SECOND HALF
OF THE WEEKEND WITH LOWS SATURDAY NIGHT IN THE U40S/L50S AND HIGHS
SUNDAY IN THE L-M70S. RETURN FLOW/AIRMASS MODIFICATION SHOULD RESULT
IN A SLIGHTLY WARMER TEMPS SUNDAY NIGHT/MONDAY WITH RIDGING
PROVIDING CONTINUED DRY/STABLE CONDITIONS. A SHRTWV IS EXPECTED TO
MOVE EAST FROM THE PLAINS IN ZONAL FLOW TO THE GRTLKS TUE/WED.
MEDIUM RANGE MODELS HAVE CONSIDERABLE DIFFERENCES ON STRENGTH/TIMING
OF THIS SYSTEM SO POPS TUE-WED PRBLY CAN EVENTUALLY BE WHITTLED DOWN
TO A 12HR PERIOD OR TWO, BUT MODEL CONSISTENCY LACKING TO DO THAT
ATTM.

FLOW ALOFT SHOULD BECOME MORE AMPLIFIED BY LATE NEXT WEEK AS A
SERIES OF STRONG SHRTWVS DIG SE FROM SWRN CANADA INTO THE CENTRAL
CONUS WITH SUBSEQUENT UPR TROF THEN PROGRESSING SLOWLY EAST. MEDIUM
RANGE MODELS HAVE CONSIDERABLE DIFFERENCES IN TIMING/STRENGTH OF
INDIVIDUAL SHRTWVS AND AMOUNT OF AMPLIFICATION SO CONFIDENCE FAIRLY
LOW BUT STILL SOME POTENTIAL FOR SHOWERS INTO THU BEFORE STRONG HIGH
RIDGES INTO OUR AREA FROM THE NW THU NGT AND FRIDAY. NEAR NORMAL
TEMPS MUCH OF THE WEEK SHOULD TURN UNSEASONABLY COOL BY LATE WEEK AS
UPR TROF MOVES IN WITH LOWS IN THE 40S AND HIGHS IN THE 60S BY THE
END OF THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 211 PM EDT FRI SEP 5 2014

CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER NRN
INDIANA WITH SPC MESOALALYSIS CAPES BETWEEN 4000 AND 5000 J/KG AT
17Z. A COLD FRONT WAS APPROACHING FROM THE WEST...ALONG WITH A WEAK
UPPER LEVEL SYSTEM. THIS PAIR SHOULD ALLOW CONVECTION TO DEVELOP
RAPIDLY EARLY IN THE TAF PERIOD GIVEN FAVORABLE UPPER LEVEL
SUPPORT AND PLENTY OF CONVECTIVE ENERGY. KEPT A TEMPO GROUP FOR
THUNDER EARLY IN THE TAF PERIOD. OTHERWISE...MUCH COOLER AND DRIER
AIR WILL SPREAD INTO THE REGION. KEPT SOME POST FRONTAL MVFR
CLOUDS LATE IN THE TAF PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MIZ078>081.

OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SYNOPSIS...MCD
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 5, 3:34 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 PM EDT FRI SEP 5 2014

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-061945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP
TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY
RAINFALL IS EXPECTED WITH THESE STORMS AS WELL.

AFTERNOON TEMPERATURES WILL CLIMB TO THE LOWER 90S TODAY. COMBINED
WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES AROUND
100.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE
THROUGH THE AREA.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-061945-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP
TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY
RAINFALL IS EXPECTED WITH THESE STORMS AS WELL.

AFTERNOON TEMPERATURES WILL CLIMB TO AROUND 90 DEGREES TODAY.
COMBINED WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES
FROM THE MID 90S TO AROUND 100.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG RIP
CURRENTS ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE ON
SATURDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE
THROUGH THE AREA.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
334 PM EDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE WITH STRONG WIND GUSTS...HAIL...AND
LOCALLY HIGHER WAVES.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE
INTO SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Sep 5, 4:27 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 PM EDT FRI SEP 5 2014

INZ013-020-022-052115-
CASS IN-PULASKI IN-WHITE IN-
327 PM CDT FRI SEP 5 2014

...STRONG THUNDERSTORMS OVER NORTHWESTERN WHITE COUNTY...MOVING INTO
NORTHWESTERN CASS...AND SOUTHERN PULASKI COUNTIES...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONON...OR 13 MILES NORTHWEST OF
MONTICELLO...MOVING EAST NORTHEAST AT 30 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WINAMAC...
  ROYAL CENTER...
  LAKESIDE AND BUFFALO...
  PULASKI...HEADLEE AND BELL CENTER...
  STAR CITY...
  THORNHOPE AND LAWTON...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING/900 PM EDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN
MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4087 8698 4091 8698 4092 8694 4099 8694
      4108 8650 4098 8647 4091 8647 4091 8644
      4087 8643 4080 8697 4087 8699
TIME...MOT...LOC 2026Z 257DEG 25KT 4090 8687

JBALL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 11:46 AM EDTHeat AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more6 hr
Sep 5, 3:43 PM EDTSmall Craft AdvisoryIWX29 hr
Sep 5, 3:47 PM EDTBeach Hazards StatementIWX29 hr
Sep 5, 4:27 PM EDTSpecial Weather StatementIWXPulaski48 min
Sep 5, 4:49 PM EDTSpecial Weather StatementIWXPulaski41 min
Sep 5, 5:21 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White39 min
Sep 5, 5:29 PM EDTSpecial Weather StatementIWXMarshall46 min
Sep 5, 5:35 PM EDTSpecial Weather StatementIWXLaGrange40 min
Sep 5, 5:44 PM EDTSpecial Weather StatementIWXLaGrange46 min
Sep 5, 5:49 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall41 min
Sep 5, 5:50 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben40 min
Sep 5, 5:57 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White33 min
Sep 5, 5:58 PM EDTSpecial Marine WarningIWX92 min
Sep 5, 6:02 PM EDTAreal Flood AdvisoryIWXCass, Fulton, Pulaski, White3 hr
Sep 5, 6:12 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben48 min
Sep 5, 6:17 PM EDTSpecial Weather StatementIWXNoble28 min
Sep 5, 6:24 PM EDTSevere Thunderstorm WarningIWXNoble36 min
Sep 5, 6:32 PM EDTSevere Thunderstorm WarningIWXSteuben43 min
Sep 5, 7:09 PM EDTSpecial Weather StatementIWXLaPorte36 min
Sep 5, 7:31 PM EDTSevere Thunderstorm WarningIWXSteuben29 min
Sep 5, 7:39 PM EDTFlash Flood WarningIWXCass, Fulton, Pulaski, White6 hr
Sep 5, 7:43 PM EDTSpecial Weather StatementIWXStarke47 min
Sep 5, 4:47 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass43 min

Nearby

Special Marine Warnings in Indiana, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.